# SDR SWIA200819432

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 35,964 hours, 30,537 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2555 - RECEIVED A NOSE DOOR OPEN MASTER WARNING.  REPLACED NOSE DOOR SELECTOR VALVE AND CHECK VALVE PER AMM 33-22-20.  OPS CHECK GOOD, P/N 750006000, S/N OFF 1640.
